MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER SURGISTAT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER SURGISTAT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VLSURGGEN
Medical Device Problem Codes High Readings (2459); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, prior to use, the unit's output was too high.The veterinarian was burnt.
 
Additional Manufacturer Narrative
This event has been reassessed and found to be a non-mdr reportable complaint.If information is provided in the future, a supplemental report will be issued.

Brand Name
SURGISTAT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5115 ulmerton rd
clearwater FL 33760
MDR Report Key9902212
Report Number1717344-2020-00357
Device Sequence Number701475
Product Code GEI
UDI-Device Identifier10884521517417
UDI-Public10884521517417
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K001955
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVLSURGGEN
Device Catalogue NumberVLSURGGEN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2020
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer03/12/2020
Initial Report FDA Received Date03/31/2020
Supplement Report FDA Received Date05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1